# SDR 3739

- Difficulty date: November 18, 2002
- Submitted: November 19, 2002
- Operation: General aviation
- Aircraft: N66885
- Make and model: Beech A36TC
- Aircraft serial: EA48
- Aircraft time: 3,787 hours
- System (JASC): 2701 · Control Column Section
- Part: Spacer
- Part number: 102933D5ZM2452
- Condition: Missing
- Location: Control Column
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THESE BUSHINGS ARE LOCATED BETWEEN THE CONTROL COLUMN TORQUE KNEES, LOCATED BEHIND THE INSTRUMENT PANEL. THE SPACERS WERE FOUND MISSING WHILE INVESTIGATING EXCESSIVE PLAY IN THE TORQUE KNEES.
